MathSciNet Relay Station
MathSciNet bibliographic data
MR254871 (40 #8078) 57.50
Guckenheimer, John Axiom ${\rm A}+{\rm no cycles}\Rightarrow \zeta \sb{f}\,(t)$ rational. Bull. Amer. Math. Soc. 76 1970 592–594.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement